RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2005, Volume 17, Issue 3, Pages 107–123 (Mi aa671)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

Spectrum of integral means and the modified Bessel function of zero order

I. R. Kayumov

Kazan State University

Full text: PDF file (593 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2006, 17:3, 453–463

Bibliographic databases:

Received: 15.06.2004

Citation: I. R. Kayumov, “Spectrum of integral means and the modified Bessel function of zero order”, Algebra i Analiz, 17:3 (2005), 107–123; St. Petersburg Math. J., 17:3 (2006), 453–463

Citation in format AMSBIB
\Bibitem{Kay05}
\by I.~R.~Kayumov
\paper Spectrum of integral means and the modified Bessel function of zero order
\jour Algebra i Analiz
\yr 2005
\vol 17
\issue 3
\pages 107--123
\mathnet{http://mi.mathnet.ru/aa671}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2167846}
\zmath{https://zbmath.org/?q=an:1157.30014}
\transl
\jour St. Petersburg Math. J.
\yr 2006
\vol 17
\issue 3
\pages 453--463
\crossref{https://doi.org/10.1090/S1061-0022-06-00914-9}


Linking options:
  • http://mi.mathnet.ru/eng/aa671
  • http://mi.mathnet.ru/eng/aa/v17/i3/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. R. Kayumov, “Spektr integralnykh srednikh i zakon povtornogo logarifma dlya konformnykh otobrazhenii”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 148, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2006, 85–96  mathnet  zmath
    2. Baricz Á., “Bounds for modified Bessel functions of the first and second kinds”, Proc. Edinb. Math. Soc. (2), 53:3 (2010), 575–599  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:345
    Full text:122
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020